On prime ideals of C(X)
Rendiconti del Seminario Matematico della Università di Padova, Tome 58 (1977), pp. 207-214.
@article{RSMUP_1977__58__207_0,
     author = {Le Donne, Attilio},
     title = {On prime ideals of $C(X)$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {207--214},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {58},
     year = {1977},
     zbl = {0409.54023},
     mrnumber = {543142},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1977__58__207_0/}
}
TY  - JOUR
AU  - Le Donne, Attilio
TI  - On prime ideals of $C(X)$
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1977
DA  - 1977///
SP  - 207
EP  - 214
VL  - 58
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1977__58__207_0/
UR  - https://zbmath.org/?q=an%3A0409.54023
UR  - https://www.ams.org/mathscinet-getitem?mr=543142
LA  - en
ID  - RSMUP_1977__58__207_0
ER  - 
Le Donne, Attilio. On prime ideals of $C(X)$. Rendiconti del Seminario Matematico della Università di Padova, Tome 58 (1977), pp. 207-214. http://www.numdam.org/item/RSMUP_1977__58__207_0/

[DO] G. De Marco A. Orsatti, Commutative rings in which every prime ideal is contained in a unique maximal ideal, Proc. Amer. Math. Soc. - Vol. 30 Nov. 1971, 459-466. | MR 282962 | Zbl 0219.13003

[E] R. Engelking, Outline of General Topology, New York, John Wiley and Sons, Inc. 1968. | MR 230273 | Zbl 0157.53001

[GJ] L. Gillman and M. Jfrison, Rings of continuous functions, Princeton, Van Nostrand, 1960. | MR 116199 | Zbl 0093.30001

[W] Russel C. Walker, The Stone-Čech Compactification, SpringerVerlag 1974. | MR 380698 | Zbl 0292.54001